# SDR ABXA20250322063

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,486 hours, 18,889 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ON ENGINE START, RT ENGINE QUANTITY WAS 9.  A/C RETURNED TO GATE (BTB).  SERVICED RT ENGINE IAW B767 AMM 12-13-01. VERIFIED OIL CAP AND ACCESS PANEL WERE CLOSED.  RETURNED A/C TO SERVICE.
